# SDR CALA2024031200698

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 79,545 hours, 7,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY POWER SUPPLY (M33424) BATTERY DEAD REPLACED DOOR 1L EPS BATTERY REF WDM 33-51-58-902. SECURED PANEL AND ALL EMERGENCY LIGHTS OP CHECK GOOD PER AMM 33-51-00-710-801. VERIFIED OPP CHECKS AND SECURE  GOOD PER AMM 33-51-00-710-801.
